MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-55 - user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip (b)(4).Note: manufacturer contacted customer on 8/7/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer states that the pharmacy replace the meter for her.Customer states that she is no longer using the truemetrix meter she started using a different meter and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.Grandmother is calling on behalf of the customer.The customer is concerned with all of the low results obtained.The expected fasting blood glucose test result range is 100 to 120mg/dl.The customer feels well and did not report symptoms.No medical attention is reported as a result of the actual blood glucose results.Product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 10/13/2019 and open vial date is 7/25/2018.The meter memory was reviewed for previous test result history: (b)(6).Customer was advised by the pharmacist to take the meter to the hospital so that they can test it for her, so she did.Contact the customer and customer states that she took the meter to the hospital and they told her that the meter is giving the 40-60 points lower.Customer have only been using the meter for two days now.Customer state that the meter has been giving low results in the 60's mg/dl.Her granddaughter has not been having any symptoms pertaining to her blood sugar.They ran her blood test "and" the hospital, but she does not remember what the result was.Customer needs a meter asap; pharmacy will replace the meter for the customer.I spoke to the pharmacy and he did not want to send the meter back to us for investigation; he will send the meter in so that he can get credit for it.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7802670
Report Number1000113657-2018-00880
Device Sequence Number16200369
Product Code NBW
UDI-Device Identifier00010939719447
UDI-Public(01)00010939719447
Combination Product (Y/N)N
Initial Reporter StateID
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2856
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1